Schizophrenia.com

Took a testosterone booster this morning, and am feeling different, is it because of it?

Can it act that fast? First time taking it.

I feel confident and extroverted, thrill seeking, and harder to concentrate on “boring” stuff like studying.

Can it lead to a psychotic break in the long term? I’ve read it increases dopamine.

My testo was 390 and the normal is about 600.

1 Like

When I get a booster I feel it for a week to ten days. Mine was 420.

@Twang
???
I’m supposed to take it everyday.
Don’t know whats the connection to weed you made.

Lol, I don’t think it was intentional.

Twang said ‘week’ not ‘weed’

Intentional like the change in mood = effect of the testo booster?

I just masturbated and the orgasm was more intense than regular.

Maybe it was that i slept for 14hours straight last night?

@everhopeful

yeah, but 420 = weed. lol :slight_smile:

1 Like

OH, i guess the 420 was his testosterone level, not his booster. hahaha

2 Likes

My t levels was always low. I just act tough. They couldn’t even tell. Sometimes my voice gets light.

I have low testosterone, I think the last time it was tested it was about 315. I would be surprised if a testosterone booster would make a difference that quickly, but I know everybody is different and sometimes medications or supplements can take effect quickly. I was on testosterone therapy for awhile, and even when I would take a shot of tesosterone I would not feel any different that day.

@Maynard

Yeah, i don’t think it would act that fast, but then i dont know why im feeling like that.

i didnt take testosterone itself, just a thing to make my balls produce it

I. Did. Not. Know. That ! Bizzarre!

1 Like

Testosterone levels fluctuate up and down naturally.

My T levels were low, now they are at Normal levels.

Testosterone supplementation can be Hazardous to ones health.

There are ways to boost your T levels naturally through diet, exercise, losing weight etc…

@Wave

hazardous to health in what ways?

I asked it many times and the endocrinologist said it has no side effects

i didnt want to take it initially but he convinced me

Higher risk of prostate cancer - cardiac risks - the evidence is kind of mxed, but still exists

1 Like

yeah testosterone can do that… I think you’ll adjust to the new levels.

I’ve just started exercising more and was talking to/seeing a girl… both of which increase testosterone… I noticed a pretty big difference in things.

Give it a few days… perhaps take it every other day at first and see if things level out.

If it leads to mania then you will likely see an increase of symptoms… it could be short term… but be watchful because the illness will do what it can when you are in psychotic/distraught states to get a hold of you and make you see what it has to do to grow… you subconsciously show it the weak points it can use for its grip…

So avoid those. Be watchful. It is probably a good thing to get your testosterone on track… Women can sense that kind of ■■■■.

1 Like

I’ve heard that a few servings of tomatoes a week correlate with lower risk of developing prostate cancer…

for this post and the one above… I’m not a doctor… take all this as hypothetical info for your own assessment.

If you have a general physician go consult them… they know a ■■■■ ton about everything… or can at least refer you to someone who does…

Hormonal stuff though… I’m assuming they’d be able to help you out there. With mental illness I’m not so sure… perhaps talk to a pdoc as well.

1 Like

It’ll do that…

1 Like